# SDR 2002FA0000232

- Difficulty date: August 15, 2001
- Submitted: February 22, 2002
- Operation: General aviation
- Aircraft: N57679
- Make and model: Bbavia 7ECA
- Aircraft serial: 99974
- Engine: Lyc O290*
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Flange
- Condition: Loose
- Location: Wing Rib
- Part time: 1,515 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LOOSE NAILS LESS THAN .1250 OUT ON SECOND RIB OUTBOARD OF STRUT AFT SPAR.  FIRST AND SECOND RIB INBOARD OF STRUT AND FIRST RIB OUTBOARD OF STRUT AND FRONT SPAR ALL ON RIGHT WING.  LEFT WING, FOUND LOOSE NAILS MORE THAN .1250 OR MISSING ON 1ST AND 2ND RIB OUTBOARD OF STRUT ON FRONT SPAR.  ONE NAIL MISSING ON 1ST RIB INBOARD OF STRUT ON FRONT SPAR.  ONE LOOSE LESS THAN .1250 ON SECOND RIB INBOARD OF STRUT ON FRONT SPAR.  NO CRACKS FOUND IN EITHER WING.
